# SDR AALA201711149014

- Difficulty date: November 9, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 15,511 hours, 6,232 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION LIGHT ILLUMINATED AT THE R2 DOOR, AFTER ALL DOORS CLOSED.  SERVICED THE DOOR BOTTLE TO PROPER PRESSURE IAW AMM.
